# SDR UPS07M49579

- Difficulty date: January 23, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC6753503
- Part serial: 021
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING O/B TRAILING EDGE FLAP UP-STOP FITTING CRACKED AS MARKED AT O/B FLAP I/B MOUNTED HINGE AREA, LEADING EDGE AREA.  ALL REMOVAL OF LEFT WING O/B FLAP I/B & O/B SUPPORT CUT OUT PER AMM 20-50-02 R55 TO GAIN ACCESS TO REMOVE & RE-INSTALL NEW O/B TRAILING EDGE FLAP ASSY, P/N NRC 6753-503.  RE-INSTALL CUT OUT PER AMM 20-50-02 R55 ON LEFT WING O/B TRAILING EDGE FLAP UP-STOP FITTING, FOUND SATISFACTORY.  FOR OPS CHECK DETAIL PLS CROSS REFER TO EO MD11-5750-23556-C, FOUND SATISFACTORY.
